Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42936
Title: A multivariate discrete poisson-lindley distribution: extensions and actuarial applications
Authors: Gómez Déniz, Emilio 
Sarabia, José María
Balakrishnan, N.
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Riesgo
Issue Date: 2012
Publisher: 0515-0361
Journal: ASTIN Bulletin 
Abstract: This paper proposes multivariate versions of the continuous Lindley mixture of Poisson distributions considered by Sankaran (1970). This new class of distributions can be used for modelling multivariate dependent count data when marginal overdispersion is present. After discussing some of its properties, a general multivariate model with Poisson-Lindley marginals and with a fl exible covariance structure is proposed. Several specifi c models as well as one that allows correlations of any sign are considered, and then some estimation methods are discussed. Finally, some illustrative examples are given for fi tting and demonstrating the usefulness of these bivariate distributions.
URI: http://hdl.handle.net/10553/42936
ISSN: 0515-0361
DOI: 10.2143/AST.42.2.2182812
Source: ASTIN Bulletin[ISSN 0515-0361],v. 42, p. 655-678
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

14
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

12
checked on Dec 4, 2022

Page view(s)

18
checked on Oct 15, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.